# SDR 2025FA0000081

- Difficulty date: February 3, 2025
- Submitted: February 3, 2025
- Operation: General aviation
- Aircraft: N473DE
- Make and model: Emb EMB-545
- Aircraft serial: 55010047
- Aircraft time: 1,310 hours, 897 cycles
- System (JASC): 2200 · Auto Flight System
- Part: Computer
- Part number: 4949101009
- Part serial: 00480
- Condition: Failed
- Location: Zone 100
- Part time: 1,236 hours, 851 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

JUST AFTER TAKEOFF CLIMBING THROUGH 400FT AGL AN EICAS MESSAGE FLTCTRL NO DISPATCH (AMBER) CREW ELECTED TO RETURN TO AIRPORT
